MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, the information will be sent to product surveillance for further evaluation.To date, no additional information has been received.No further actions are required, a nonconformance was not confirmed.
 
Event or Problem Description
It was reported through a legal event that a 38 year old male patient underwent hernia repair surgery on or about (b)(6) 2017.During the hernia repair surgery, the surgeon implanted a strattice firm mesh.After surgery, the patient underwent an explant surgery on (b)(6) 2018, during which another strattice mesh product was implanted.The records indicate this is a strattice firm mesh as well.After that surgery, the patient underwent surgery for a recurrent hernia on (b)(6) 2019, and another explant surgery on (b)(6) 2020.This record is associated with the first device implanted on (b)(6) 2017 with explant date (b)(6) 2018.
 
Event or Problem Description
This is follow up#1 to report on 14/sept/2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is sp100471-009.No other information was reported.As reported in the initial: it was reported through a legal event that a 38 year old male patient underwent hernia repair surgery on or about (b)(6) 2017.During the hernia repair surgery, the surgeon implanted a strattice firm mesh.After surgery, the patient underwent an explant surgery on (b)(6) 2018, during which another strattice mesh product was implanted.The records indicate this is a strattice firm mesh as well.After that surgery, the patient underwent surgery for a recurrent hernia on (b)(6) 2019, and another explant surgery on (b)(6) 2020.This record is associated with the first device implanted on (b)(6) 2017 with explant date (b)(6) 2018.
 
Additional Manufacturer Narrative
This is follow up#1 to report that on 14/sept/ 2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is sp100471-009.No other information was provided.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#2 to report the results from the internal investigation and the conclusion.The aware date of october 9, 2022 is based on when the batch record review was completed.As reported in follow up#1: this is follow up#1 to report on 14/sept/2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is sp100471-009.No other information was reported.As reported in the initial: it was reported through a legal event that a 38 year old male patient underwent hernia repair surgery on or about (b)(6), 2017.During the hernia repair surgery, the surgeon implanted a strattice firm mesh.After surgery, the patient underwent an explant surgery on (b)(6) 2018, during which another strattice mesh product was implanted.The records indicate this is a strattice firm mesh as well.After that surgery, the patient underwent surgery for a recurrent hernia on january 9, 2019, and another explant surgery on (b)(6) 2020.This record is associated with the first device implanted on (b)(6) 2017 with explant date (b)(6) 2018.It was reported through a legal event that a 38 year old male patient underwent hernia repair surgery on or about (b)(6) 2017.During the hernia repair surgery, the surgeon implanted a strattice firm mesh.After surgery, the patient underwent an explant surgery on (b)(6) 2018, during which another strattice mesh product was implanted.The records indicate this is a strattice firm mesh as well.After that surgery, the patient underwent surgery for a recurrent hernia on (b)(6) 2019, and another explant surgery on (b)(6) 2020.This record is associated with the first device implanted on (b)(6) 2017 with explant date (b)(6) 2018.
 
Additional Manufacturer Narrative
This follow up is to report the results from the internal investigation and conclusion.Internal investigation into strattice lot sp100471 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 09/oct/2022, of the (b)(4) devices released to finished goods for lot sp100471, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in follow up#1: this is follow up#1 to report that on 14/sept/ 2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is sp100471-009.No other information was provided.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14715913
Report Number1000306051-2022-00110
Device Sequence Number2176075
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1010002
Device Lot NumberSP100471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer09/14/2022
10/09/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date10/05/2022
10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale